# SDR AUS20011003

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 391000102
- Condition: Disconnected
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: O

## Discrepancy

(AUS) APU FIRE. FIRE BOTTLE DISCHARGED.  INVESTIGATION FOUND THAT THE STARTER HAD DISCONNECTED FROM THE GEARBOX AND THE SPRAG CLUTCH WAS LYING IN THE COWLS.
